# SDR O592011F00002

- Difficulty date: May 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N4615X
- Make and model: Cessna U206G
- Aircraft serial: U20605513
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 714U
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER WAS FOUND CRACKED BETWEEN SPARK PLUG HOLE AND INTAKE VALVE.  THIS IS THE 3RD CYLINDER WITH SIMILAR CRACK.
